Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 35, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 12, 2017, 1:55 AM CDT for Labette County, Neosho County, Kansas. It took effect at May 12, 2017, 10:29 AM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- May 12, 2017, 1:55 AM CDT (06:55 UTC)
- In effect from
- May 12, 2017, 10:29 AM CDT
- Expired
- May 13, 2017, 10:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 143 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Parsons (PPFK1). The gauge peaked at 22.07 ft at May 12, 2017, 5:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 23 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
242
WGUS43 KICT 120655
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
155 AM CDT FRI MAY 12 2017
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC099-133-122055-
/O.NEW.KICT.FL.W.0035.170512T1800Z-170513T1500Z/
/PPFK1.1.ER.170512T1800Z.170513T0000Z.170513T0300Z.NO/
155 AM CDT FRI MAY 12 2017
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River Near Parsons.
* From this afternoon until Saturday morning.
* At 1:00 AM Friday the stage was 17.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 21.3 feet by this evening. The river will fall below
flood stage by tonight.
* Impact...At 21.0 feet...Significant flooding of the flood plain
begins to occur affecting agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Parsons 21.0 17.8 Fri 01 AM 19.5 13.3 10.9
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-122055-
/O.NEW.KICT.FL.W.0036.170513T0456Z-170514T1232Z/
/OSWK1.1.ER.170513T0456Z.170513T1200Z.170513T1832Z.NO/
155 AM CDT FRI MAY 12 2017
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River Near Oswego.
* From this evening until Sunday morning.
* At 7:00 AM Thursday the stage was 10.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 17.8 feet by Saturday morning. The river will fall below
flood stage by early Saturday afternoon.
* Impact...At 17.0 feet...The left bank begins to overflow and floods
agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Oswego 17.0 10.6 Thu 07 AM 17.8 11.1 9.5
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$6 follow-up statements
206
WGUS83 KICT 121309
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
809 AM CDT FRI MAY 12 2017
...The flood warning continues for the following river in Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC099-133-130309-
/O.EXT.KICT.FL.W.0035.170512T1930Z-170513T1500Z/
/PPFK1.1.ER.170512T1930Z.170513T0000Z.170513T0300Z.NO/
809 AM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Parsons.
* From this afternoon until Saturday morning.
* At 7:01 AM Friday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 21.3 feet by this evening. The river will fall below
flood stage by tonight.
* Impact...At 21.0 feet...Significant flooding of the flood plain
begins to occur affecting agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Parsons 21.0 20.5 Fri 07 AM 19.3 12.9 12.2
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-130309-
/O.EXT.KICT.FL.W.0036.170512T1617Z-170514T1531Z/
/OSWK1.1.ER.170512T1617Z.170513T0600Z.170513T2131Z.NO/
809 AM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Oswego.
* From this morning until Sunday morning.
* At 7:00 AM Friday the stage was 15.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 19.7 feet by early Saturday morning. The river will
fall below flood stage by Saturday afternoon.
* Impact...At 19.5 feet...Xavier Road leading north from the river
gage begins to see water near the road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Oswego 17.0 15.0 Fri 07 AM 19.2 11.2 10.1
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$783
WGUS83 KICT 121529
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1029 AM CDT FRI MAY 12 2017
...The flood warning continues for the following river in Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC099-133-130529-
/O.EXT.KICT.FL.W.0035.170512T1529Z-170513T1500Z/
/PPFK1.1.ER.170512T1353Z.170512T1800Z.170513T0300Z.NO/
1029 AM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Parsons.
* From this morning until Saturday morning.
* At 10:01 AM Friday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.5 feet by this
afternoon. The river will fall below flood stage tonight.
* Impact...At 21.0 feet...Significant flooding of the flood plain
begins to occur affecting agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Parsons 21.0 21.3 Fri 10 AM 19.3 12.9 12.2
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$658
WGUS83 KICT 121908
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
208 PM CDT FRI MAY 12 2017
...The flood warning continues for the following river in Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC099-133-130908-
/O.EXT.KICT.FL.W.0035.000000T0000Z-170513T1630Z/
/PPFK1.1.ER.170512T1353Z.170512T1801Z.170513T0430Z.NO/
208 PM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Parsons.
* Until Saturday morning.
* At 1:01 PM Friday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 21.0 feet...Significant flooding of the flood plain
begins to occur affecting agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Parsons 21.0 21.8 Fri 01 PM 19.3 13.2 13.2
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-130908-
/O.EXT.KICT.FL.W.0036.000000T0000Z-170514T1528Z/
/OSWK1.1.ER.170512T1705Z.170513T0600Z.170513T2128Z.NO/
208 PM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Oswego.
* Until Sunday morning.
* At 12:45 PM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.8 feet by
early Saturday morning. The river will fall below flood stage
Saturday afternoon.
* Impact...At 19.5 feet...Xavier Road leading north from the river
gage begins to see water near the road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Oswego 17.0 17.2 Fri 01 PM 19.3 11.1 10.5
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$
bk549
WGUS83 KICT 130203
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT FRI MAY 12 2017
...The flood warning continues for the following river in Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive into flooded areas or go around barricades, especially
at night! Nearly two feet of water will carry most vehicles away.
Turn around don't drown.
&&
KSC099-133-131603-
/O.EXT.KICT.FL.W.0035.000000T0000Z-170513T1917Z/
/PPFK1.1.ER.170512T1353Z.170512T2301Z.170513T0717Z.NO/
903 PM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Parsons.
* Until Saturday afternoon.
* At 8:00 PM Friday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a
distance of 1 and one fourth miles. Several county roads, mainly
along the left bank are inundated. Several residents which live
along the right bank in the vicinity of Highway 400 may experience
water entering their homes at basement levels.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Parsons 21.0 22.0 Fri 8 PM 15.5 14.0 13.5
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-131603-
/O.EXT.KICT.FL.W.0036.000000T0000Z-170514T0830Z/
/OSWK1.1.ER.170512T1705Z.170513T0600Z.170513T1430Z.NO/
903 PM CDT FRI MAY 12 2017
The Flood Warning continues for
The Neosho River Near Oswego.
* Until late Saturday night.
* At 7:00 PM Friday the stage was estimated at 18.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 19.5 feet...Xavier Road leading north from the river
gage begins to see water near the road.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Oswego 17.0 18.8 Fri 7 PM 12.4 10.7 10.6
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$089
WGUS83 KICT 130758
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
258 AM CDT SAT MAY 13 2017
...The flood warning continues for the following river in Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC099-133-131918-
/O.EXT.KICT.FL.W.0035.000000T0000Z-170513T1918Z/
/PPFK1.1.ER.170512T1353Z.170512T2301Z.170513T0718Z.NO/
258 AM CDT SAT MAY 13 2017
The Flood Warning continues for
The Neosho River Near Parsons.
* Until this afternoon.
* At 2:01 AM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 21.0 feet...Significant flooding of the flood plain
begins to occur affecting agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Parsons 21.0 21.1 Sat 02 AM 13.3 13.6 12.9
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-132158-
/O.EXT.KICT.FL.W.0036.000000T0000Z-170514T1430Z/
/OSWK1.1.ER.170512T1705Z.170513T1200Z.170513T2030Z.NO/
258 AM CDT SAT MAY 13 2017
The Flood Warning continues for
The Neosho River Near Oswego.
* Until Sunday morning.
* At 12:45 PM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 19.5 feet...Xavier Road leading north from the river
gage begins to see water near the road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Oswego 17.0 17.2 Fri 01 PM 10.9 10.5 10.4
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$072
WGUS83 KICT 131430
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 AM CDT SAT MAY 13 2017
...The flood warning is cancelled for the following river in
Kansas...
Neosho River Near Parsons affecting Labette and Neosho Counties.
...The flood warning continues for the following river in Kansas...
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC099-133-131500-
/O.CAN.KICT.FL.W.0035.000000T0000Z-170513T1918Z/
/PPFK1.1.ER.170512T1353Z.170512T2301Z.170513T0716Z.NO/
930 AM CDT SAT MAY 13 2017
The Flood Warning is cancelled for
The Neosho River Near Parsons.
* At 9:01 AM Saturday the stage was 18.9 feet and falling.
* Flood stage is 21.0 feet.
* Fell below flood stage at 2:16 AM Saturday.
* Forecast...The river will continue to fall to 13.3 feet by Sunday
morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Parsons 21.0 18.9 Sat 9 AM 13.3 13.6 12.9
&&
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521
$$
KSC021-099-140430-
/O.EXT.KICT.FL.W.0036.000000T0000Z-170514T0930Z/
/OSWK1.1.ER.170512T1705Z.170513T1200Z.170513T1530Z.NO/
930 AM CDT SAT MAY 13 2017
The Flood Warning continues for
The Neosho River Near Oswego.
* Until late tonight.
* At 7:00 AM Saturday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river is near its crest and will begin to fall. It will
fall below flood stage by late this morning.
* Impact...At 17.0 feet...The left bank begins to overflow and floods
agricultural fields.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Oswego 17.0 17.7 Sat 7 AM 10.2 9.2 10.0
&&
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 11, 11:39 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 11, 11:39 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1139 PM CDT Thu May 11 2017 .SHORT TERM...(This evening through Sunday night) Issued at 221 PM CDT Thu May 11 2017 Short term guidance is fairly similar in showing an west-east band of mid-level convergence/frontogenesis over the southern Flint Hills and southeast Kansas into the early evening as the closed translates east across northern Oklahoma. Coincident with the higher PWAT values and northern edge of the better instability will support a heavy rainfall/flash flooding threat even after the severe risk begins to diminish during the evening. The upper low will turn to more of a southeast movement later tonight into Friday as it moves into the Ozarks/Arkansas. A general clearing and drying out trend is expected to commence on Friday with dry weather and a warming trend through the upcoming weekend. Upper ridging will reside across the central Conus by Saturday as a shortwave lifts out over the Rockies late in the day within the mean upper longwave across the far West Conus. Temperatures will continue to warm within the mid and lower troposphere with just a slight dampening of the mean ridge aloft by Sunday across the area. Darmofal .LONG TERM...(Monday through Thursday) Issued at 221 PM CDT Thu May 11 2017 The weather pattern looks to turn to a more classic Spring or May regime much of next week. An axis of low level moisture is expected to increase in the persistent southerly flow with more of a classic surface dry-line setting up across western into central Kansas. A fairly consistent signal exists in the medium range in showing a decent upper shortwave trof lifting out across the Plains by late Tuesday for perhaps a more organized risk for storms and even severe weather. The evolving upper low over the western CONUS should then affect the area by late again on Thursday. KED && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1134 PM CDT Thu May 11 2017 An upper low over eastern Oklahoma will move southeastward to the Gulf States by Friday afternoon. Scattered, remnant light showers will remain possible overnight in southeastern Kansas, on the northern fringes of this system. MVFR stratus is likely overnight at the CNU terminal, with some chance for brief IFR ceilings. These low clouds should scatter out early Friday morning. Otherwise, northerly winds will gradually bring drier air and clearing from north to south overnight into Friday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 52 73 49 77 / 90 0 0 0 Hutchinson 49 72 48 77 / 40 0 0 0 Newton 49 72 49 76 / 50 0 0 0 ElDorado 52 72 49 77 / 90 0 0 0 Winfield-KWLD 54 72 49 77 / 90 0 0 0 Russell 43 73 46 79 / 20 0 0 0 Great Bend 44 72 46 78 / 30 0 0 0 Salina 47 74 48 79 / 30 0 0 0 McPherson 48 72 47 77 / 40 0 0 0 Coffeyville 57 73 50 77 / 100 20 0 0 Chanute 56 72 49 77 / 90 10 0 0 Iola 55 72 50 77 / 70 10 0 0 Parsons-KPPF 57 72 50 77 / 100 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KED LONG TERM...KED AVIATION...JMC
Hazardous weather outlook, May 11, 11:11 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1111 PM CDT Thu May 11 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-130415- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1111 PM CDT Thu May 11 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Minor flooding of low-lying areas, creeks, and a few main-stem rivers can be expected overnight, across portions of south-central and southeast Kansas that received the heaviest rainfall Thursday afternoon and evening. Please refer to the flood warning statements for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another weather system is expected to move into the Central Plains late on Tuesday. A few severe thunderstorms are possible across central and south Central Kansas late Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 11, 9:22 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLOOD 6 SW EL DORADO 37.75N 96.92W
05/11/2017 BUTLER KS EMERGENCY MNGR
MULTIPLE REPORTS OF COUNTY ROADS IMPASSABLE DUE TO
FLOODING BETWEEN EL DORADO AND AUGUSTA. SOME CITY STREETS
ON THE WEST SIDE OF AUGUSTA WERE STARTING TO REQUIRE
BARRICADING.
&&
MWMLocal storm report, May 11, 11:41 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1141 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL 1 W ZENDA 37.44N 98.30W
05/11/2017 E1.00 INCH KINGMAN KS LAW ENFORCEMENT
A FEW WINDOWS TO A RESIDENCE BROKEN.
0245 PM HAIL 8 N ATTICA 37.36N 98.23W
05/11/2017 E1.00 INCH HARPER KS LAW ENFORCEMENT
0311 PM HAIL COFFEYVILLE 37.04N 95.63W
05/11/2017 E0.75 INCH MONTGOMERY KS LAW ENFORCEMENT
0353 PM FLOOD KINGMAN 37.65N 98.11W
05/11/2017 KINGMAN KS LAW ENFORCEMENT
KINGMAN COUNTY DISPATCH REPORTED FLOODING IN PROGRESS AT
3 INTERSECTIONS IN DOWNTOWN KINGMAN.
0357 PM TSTM WND DMG NORWICH 37.46N 97.85W
05/11/2017 KINGMAN KS LAW ENFORCEMENT
A LARGE TREE WAS UPROOTED AT 223 S. BRIARWOOD IN NORWICH
THE NWS RECEIVED THE REPORT AT 417 PM CDT.
0408 PM HEAVY RAIN KINGMAN 37.65N 98.11W
05/11/2017 M1.70 INCH KINGMAN KS AMATEUR RADIO
THE RAINFALL MEASURED HAD OCCURRED SINCE 2 PM CDT.
0411 PM TSTM WND DMG NORWICH 37.46N 97.85W
05/11/2017 KINGMAN KS LAW ENFORCEMENT
THE NORWICH CITY CREW REPORTED A POWER LINE DOWNED BY A
FALLEN TREE LIMB ON WESTVIEW STREET IN NORWICH. POWER
LINES WERE STILL INTACT. THE TIME OF THE EVENT IS A
CORRECTION.
0418 PM FLOOD 1 NW HARPER 37.30N 98.04W
05/11/2017 HARPER KS PUBLIC
WATER ACROSS NW 100 ROAD JUST WEST OF HIGHWAY K-14.
0444 PM FLOOD KINGMAN 37.65N 98.11W
05/11/2017 KINGMAN KS LAW ENFORCEMENT
FLOODING IS OCCURRING ON NE 150TH ROAD 1/4 MILE SOUTH OF
THE NE 150TH/NE 50TH INTERSECTION.
0446 PM FLOOD 2 S NORWICH 37.43N 97.85W
05/11/2017 KINGMAN KS LAW ENFORCEMENT
WATER WAS REPORTED OVER THE ROAD ON SE 150TH AND SE 160TH
AVE.
0449 PM FLOOD NORWICH 37.46N 97.85W
05/11/2017 KINGMAN KS TRAINED SPOTTER
SKYWARN SPOTTER REPORTED STREET FLOODING IN NORWICH.
HIGHWAY K42 WAS PARTIALLY TO COMPLETELY FLOODED IN SOME
AREAS.
0458 PM FLOOD WATERLOO 37.68N 97.94W
05/11/2017 KINGMAN KS LAW ENFORCEMENT
INTERMITTENT WATER COVERING STRETCH OF ROAD ON NE 10TH
FROM NE 100TH TO NE 160TH.
0505 PM FLOOD 3 S MAIZE 37.73N 97.46W
05/11/2017 SEDGWICK KS AMATEUR RADIO
FLOODING ON 21ST STREET NORTH JUST EAST OF MAIZE RD IN
NORTHWEST WICHITA.
0507 PM FLOOD NORWICH 37.46N 97.85W
05/11/2017 KINGMAN KS TRAINED SPOTTER
FLOODING IN PROGRESS FROM CURB TO CURB ON SEVERAL
STREETS.
0545 PM FLOOD 10 NW INDEPENDENCE 37.33N 95.84W
05/11/2017 MONTGOMERY KS LAW ENFORCEMENT
SEVERAL ROADS BEING IMPACTED BY HIGH WATER IN NORTHWEST
PART OF COUNTY.
0635 PM FLASH FLOOD 3 E NORWICH 37.46N 97.79W
05/11/2017 SUMNER KS AMATEUR RADIO
WATER FLOWING OVER K-42, ONE-QUARTER MILE WEST OF K-2.
0858 PM FLOOD 6 SW EL DORADO 37.75N 96.92W
05/11/2017 BUTLER KS EMERGENCY MNGR
MULTIPLE REPORTS OF COUNTY ROADS IMPASSABLE DUE TO
FLOODING BETWEEN EL DORADO AND AUGUSTA. SOME CITY STREETS
ON THE WEST SIDE OF AUGUSTA WERE STARTING TO REQUIRE
BARRICADING.
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:43 PM CDT | River Flood Warning | ICT | Kingman | 28 hr |
| May 11, 7:44 PM CDT | Areal Flood Warning | ICT | Elk | 18 hr |
| May 11, 8:15 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 34 hr |
| May 11, 8:15 PM CDT | River Flood Warning | ICT | Montgomery | 35 hr |
| May 11, 9:08 PM CDT | Areal Flood Warning | ICT | Butler | 12 hr |
| May 12, 1:41 AM CDT | River Flood Warning | ICT | Butler, Cowley | 17 hr |
| May 12, 1:55 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 54 hr |
| May 12, 6:01 AM CDT | River Flood Warning | ICT | Sedgwick | 16 hr |
| May 12, 1:53 PM CDT | River Flood Warning | ICT | Sumner | 23 hr |
| May 12, 5:59 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| May 12, 6:33 PM CDT | Areal Flood Warning | ICT | Montgomery | 18 hr |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.